RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 508–512 (Mi zvmmf6011)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The construction of attainability sets for linear systems with hindrances

B. M. Mukhamediev

Moscow

Full text: PDF file (569 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 216–220

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 93C05; Secondary 93C55
Received: 02.02.1976

Citation: B. M. Mukhamediev, “The construction of attainability sets for linear systems with hindrances”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 508–512; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 216–220

Citation in format AMSBIB
\Bibitem{Muk77}
\by B.~M.~Mukhamediev
\paper The construction of attainability sets for linear systems with hindrances
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 508--512
\mathnet{http://mi.mathnet.ru/zvmmf6011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0451145}
\zmath{https://zbmath.org/?q=an:0352.93034}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 216--220
\crossref{https://doi.org/10.1016/0041-5553(77)90053-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6011
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Mukhamediev, “The approximation of sets of guaranteed attainability of control systems with mixed constraints when there is interference”, Comput. Math. Math. Phys., 33:3 (1993), 301–313  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020